MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ENDOBUTTON,CL ULTRA, 20MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. ENDOBUTTON,CL ULTRA, 20MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72200147
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the guide wire broke during the procedure.This was not noticed until the end of the procedure.Surgery time was extended in an unsuccessful attempt to retrieve the broken piece.
 
Additional Manufacturer Narrative
Examination was not possible, as the device was not returned.The investigation was limited to the information provided.The investigation could not draw any conclusions about the reported event with the clinical details provided.A review of the device history record was not possible due to a lot number not being provided.No further investigation is warranted at this time.(b)(4).
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.

Brand Name
ENDOBUTTON,CL ULTRA, 20MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key6774126
Report Number1219602-2017-00872
Device Sequence Number1601633
Product Code MBI
UDI-Device Identifier03596010597267
UDI-Public(01)03596010597267(17)200709(10)50556740
Combination Product (Y/N)N
PMA/510(K) Number
K980155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Attorney
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2020
Device Model Number72200147
Device Catalogue NumberED72200147
Device Lot Number50556740
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer09/05/2017
06/04/2018
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date09/11/2017
06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;